Swollen heels and tender feet

I received a shot of cortosone for a morton's neuroma last May. The shot ruined the tissue so I couldn't walk on it. I walked only on my heel for one month. Consequently, my heel became so tender I couldn't touch it. I began using crutches because I thought not putting any pressure on my heel would be the answer. After 8 months on crutches my heel remains slightly swollen and tender. I've tried to walk on it periodically but then it always gets worse. Now my other foot has developed similar symptoms because of putting more weight on it. Plus, the complete bottoms of my feet are now very tender and I can't stand on them. I am staying housebound and not walking at all to give my feet a rest. Do you have any thoughts on the subject of why the total area of my feet became so tender?

Posted By MJ on March 15, 2003 at 22:23:15:

[ Follow Ups ] [ Post Followup ] [ Ask The podiatrist ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The podiatrist ] [ Disclaimer ]